# SDR DALA2016050903805

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 70,313 hours, 52,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE FOR THE LAST 6 ROWS IN THE CABIN AND THE TAILCONE EMERGENCY ESCAPE LIGHTS INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A CHAFED WIRE FOR THE BATTERY POWER PACK B5-212. THE LIGHTS CHECKED OK.
